# SDR GTIA2019020703144

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 10,557 hours, 4,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R3 DOOR ASSIT BOTTLE LOW PRESSURE -SERVICED L2 AND R3 DOOR ASSIST TO PROPER PRESSURE IAW AMM 52-10-00
